izpis_h1_title_alt

A novel trajectory-tracking control law for wheeled mobile robots
Blažič, Sašo (Author)

URLURL - Presentation file, Visit http://dx.doi.org/10.1016/j.robot.2011.06.005 This link opens in a new window
Language:English
Keywords:mobilni roboti, kinematični modeli, stabilnost po Ljapunovu, model pogreška, mobile robots, kinematic models, Lyapunov stability, error model
Work type:Not categorized (r6)
Tipology:1.01 - Original Scientific Article
Organization:FE - Faculty of Electrical Engineering
Year:2011
Number of pages:str. 1001-1007
Numbering:Vol. 59, no. 11
UDC:007.52
ISSN on article:0921-8890
DOI:10.1016/j.robot.2011.06.005 Link is opened in a new window
COBISS.SI-ID:8488020 Link is opened in a new window
Views:783
Downloads:233
Metadata:XML RDF-CHPDL DC-XML DC-RDF
 
Average score:(0 votes)
Your score:Voting is allowed only to logged in users.
:
Share:AddThis
AddThis uses cookies that require your consent. Edit consent...

Record is a part of a journal

Title:Robotics and autonomous systems
Shortened title:Robot. auton. syst.
Publisher:North Holland
ISSN:0921-8890
COBISS.SI-ID:173339 This link opens in a new window

Similar documents

Similar works from RUL:
Similar works from other Slovenian collections:

Comments

Leave comment

You have to log in to leave a comment.

Comments (0)
0 - 0 / 0
 
There are no comments!

Back